# SDR AALA2009020400450

- Difficulty date: February 4, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 89,078 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS FROM ROWS 32 TO 41 INOPERATIVE.  REPLACED BATTERY PACK FOR ROWS 32 TO 41.
